# SDR DXTA201207200554

- Difficulty date: July 9, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 4,942 hours, 3,276 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEAR WW HAS CORROSION ON SPAR AND LOWER SKIN.    REPAIRED IAW S-680-0113/02RD.
